Volume 18, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Topological complexity of $n$ points on a tree

Steven Scheirer

Algebraic & Geometric Topology 18 (2018) 839–876
Bibliography
1 A D Abrams, Configuration spaces and braid groups of graphs, PhD thesis, University of California, Berkeley (2000) MR2701024
2 A Abrams, R Ghrist, Finding topology in a factory: configuration spaces, Amer. Math. Monthly 109 (2002) 140 MR1903151
3 M Farber, Topological complexity of motion planning, Discrete Comput. Geom. 29 (2003) 211 MR1957228
4 M Farber, Collision free motion planning on graphs, from: "Algorithmic foundations of robotics, VI" (editors M Erdmann, M Overmars, D Hsu, F v Stappen), Springer Tracts in Advanced Robotics 17, Springer (2005) 123
5 M Farber, Configuration spaces and robot motion planning algorithms, preprint (2017) arXiv:1701.02083
6 D Farley, Presentations for the cohomology rings of tree braid groups, from: "Topology and robotics" (editors M Farber, R Ghrist, M Burger, D Koditschek), Contemp. Math. 438, Amer. Math. Soc. (2007) 145 MR2359035
7 D Farley, L Sabalka, Discrete Morse theory and graph braid groups, Algebr. Geom. Topol. 5 (2005) 1075 MR2171804
8 D Farley, L Sabalka, On the cohomology rings of tree braid groups, J. Pure Appl. Algebra 212 (2008) 53 MR2355034
9 R Forman, Morse theory for cell complexes, Adv. Math. 134 (1998) 90 MR1612391
10 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
11 J H Kim, K H Ko, H W Park, Graph braid groups and right-angled Artin groups, Trans. Amer. Math. Soc. 364 (2012) 309 MR2833585
12 L Sabalka, On rigidity and the isomorphism problem for tree braid groups, Groups Geom. Dyn. 3 (2009) 469 MR2516176